| Catalog Number |
07026889190 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is (b)(6).An aliquot of the proficiency sample was provided for investigation and immunoblot analysis of the sample confirmed a false reactive result in the elecsys anti-hcv assay.During investigation, the sample measured using the elecsys anti-hcv assay on recovered values of 1.02 coi (reactive) and 1.11 coi (reactive), which are near the cutoff of the assay (cutoff = 1.00 coi).Single false positive results can occur due to unspecific interferences and are covered by the claimed specificity of the assay.The proficiency survey sample might be processed or altered with additives which might lead to unspecific interferences.For samples close to cut-off, only a slight influence of unspecific interference can lead to discrepant results.
Event or Problem Description
The initial reporter stated they received a questionable result for one proficiency survey sample tested with elecsys anti-hcv ii on a cobas e 801 module.Proficiency material is not used for diagnostic purposes.The expected anti-hcv result for the sample was non-reactive/negative.When the customer tested the sample on the e 801 analyzer, the result was 1.27 coi (reactive).This medwatch is being submitted in an abundance of caution.
Additional Manufacturer Narrative
Medwatch field h6, component code has been updated.